Journal of Nonlinear Mathematical Physics

Volume 13, Issue Supplement, August 2006, Pages 44 - 54

The graphical calculus for ribbon categories: Algebras, modules, Nakayama automorphisms

Authors
Jurgen FUCHS
Corresponding Author
Jurgen FUCHS
Available Online 1 August 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.s.6How to use a DOI?
Abstract
The graphical description of morphisms in rigid monoidal categories, in particular in ribbon categories, is summarized. It is illustrated with various examples of algebraic structures in such categories, like algebras, (weak) bi-algebras, Frobenius algebras, and modules and bimodules. Nakayama automorphisms of Frobenius algebras are introduced; they are inner iff the algebra is symmetric.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 100
Pages
44 - 54
Publication Date
2006/08
ISBN
91-974824-6-3
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.s.6How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Jurgen FUCHS
PY  - 2006
DA  - 2006/08
TI  - The graphical calculus for ribbon categories: Algebras, modules, Nakayama automorphisms
JO  - Journal of Nonlinear Mathematical Physics
SP  - 44
EP  - 54
VL  - 13
IS  - Supplement
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.s.6
DO  - https://doi.org/10.2991/jnmp.2006.13.s.6
ID  - FUCHS2006
ER  -